# SDR AWXA200701046

- Difficulty date: August 29, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 65,615 hours, 45,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG NR 4159565 - MX REPORTED ROWS 19-23 LEFT EMERGENCY SEAT LIGHTS INOP.  MX REPLACED AFT BATTERY POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
